# SDR AUS20021152

- Difficulty date: October 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Bird Ingestion
- Location: Nr 2 Eng Comp
- Part time: 1,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE BIRD STRIKE. INVESTIGATION COULD FIND NO AIRFRAME DAMAGE OR EVIDENCE OF ENGINE CORE INGESTION. BIRD DEBRIS EXITED VIA BYPASS DUCT. NR 12 FAN BLADE DAMAGED BEYOND LIMITS.
